Peter Feller
Peter Feller
Bestätigte E-Mail-Adresse bei math.ethz.ch - Startseite
TitelZitiert vonJahr
On cobordisms between knots, braid index, and the Upsilon-invariant
P Feller, D Krcatovich
Mathematische Annalen 369 (1-2), 301-329, 2017
142017
Gordian adjacency for torus knots
P Feller
Algebraic & Geometric Topology 14 (2), 769-793, 2014
142014
The degree of the Alexander polynomial is an upper bound for the topological slice genus
P Feller
Geometry & Topology 20 (3), 1763-1771, 2016
112016
Optimal cobordisms between torus knots
P Feller
arXiv preprint arXiv:1501.00483, 2015
102015
Signature, positive Hopf plumbing and the Coxeter transformation (With an appendix by Peter Feller and Livio Liechti)
L Liechti
Osaka Journal of Mathematics 53 (1), 251-267, 2016
92016
On the topological 4-genus of torus knots
S Baader, P Feller, L Lewark, L Liechti
Transactions of the American Mathematical Society 370 (4), 2639-2656, 2018
82018
Calculating the homology and intersection form of a 4-manifold from a trisection diagram
P Feller, M Klug, T Schirmer, D Zemke
Proceedings of the National Academy of Sciences 115 (43), 10869-10874, 2018
72018
On 2-bridge knots with differing smooth and topological slice genera
P Feller, D McCoy
Proceedings of the American Mathematical Society 144 (12), 5435-5442, 2016
72016
The signature of positive braids is linearly bounded by their first Betti number
P Feller
International Journal of Mathematics 26 (10), 1550081, 2015
72015
Alternating numbers of torus knots with small braid index
P Feller, S Pohlmann, R Zentner
arXiv preprint arXiv:1508.05825, 2015
52015
On classical upper bounds for slice genera
P Feller, L Lewark
Selecta Mathematica 24 (5), 4885-4916, 2018
32018
Khovanov width and dealternation number of positive braid links
S Baader, P Feller, L Lewark, R Zentner
arXiv preprint arXiv:1610.04534, 2016
32016
A note on the smooth and topological slice genera of 2-bridge knots
P Feller, D McCoy
arXiv preprint arXiv:1508.01431, 2015
32015
Almost positive links are strongly quasipositive
P Feller, L Lewark, A Lobb
arXiv preprint arXiv:1809.06692, 2018
22018
A sharp signature bound for positive four-braids
P Feller
The Quarterly Journal of Mathematics 69 (1), 271-283, 2017
22017
On the Upsilon invariant and satellite knots
P Feller, JH Park, A Ray
Mathematische Zeitschrift, 1-22, 2016
22016
Holomorphically equivalent algebraic embeddings
P Feller, I Stampfli
arXiv preprint arXiv:1409.7319, 2014
22014
Braids with as many full twists as strands realize the braid index
P Feller, D Hubbard
arXiv preprint arXiv:1708.04998, 2017
12017
Up to topological concordance, links are strongly quasipositive
M Borodzik, P Feller
Journal de Mathématiques Pures et Appliquées, 2019
2019
ETH Library
S Baader, P Feller, L Lewark, L Liechti
2017
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20